# SDR ASOA97016

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120274
- Engine: Pwa PW118
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Req'D Service
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7400 - DURING CLIMB-OUT FYV-DFW, LEFT ENGINE OIL PRESSURE MOMENTARILY WENT OT 35-45 PSI.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO FYV WHERE LANDING WAS MADE SAFELY AND WITHOUT FURTHER INCIDENT.  LOCAL MECHANIC SERVICED THE LEFT ENGINE WITH 4 QUARTS OF OIL.  OPERATIONAL CHECKS WERE GOOD AND THE FLIGHT REDEPARTED TO DFW, WHERE ASA MECHANIC CHECKED THE OUTSTATION WORK AND FOUND NO EVIDENCE OF LEAKAGE AND ALL PAPERWORK IN ORDER.  (M)
